# SDR SWIA201126144

- Difficulty date: April 21, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 37,976 hours, 53,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGNS NOT ILLUMINATING.  (FLT 6493)  REPLACED A BLOWN FUSE.
